# SDR AALA20130206010

- Difficulty date: January 14, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 41,582 hours, 16,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 927 TO 987 BETWEEN STRINGERS 25 AND 26 RIGHT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-027976.
